Research ArticleOpen accessA Certain Subclass of Meromorphically Multivalent Analytic Functions with Negative CoefficientsM.Z. Ahmad, Hiba F. Al-Janaby, Rabha W. IbrahimAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 2 Oct 2015 · 6,349 accessesView PDFCite
Author
1 article in our journalsM.Z. Ahmad
Institute of Engineering Mathematics, Universiti Malaysia Perlis, 02600 Arau Perlis, MalaysiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.